International Journal of Game Theory

, Volume 8, Issue 3, pp 165–173 | Cite as

Generalizedk-quota solutions for (N, k) games



A generalization of quota solutions presented byShapley [1953] andKalisch [1959] is investigated for some classes ofn-person games. A new type of solution is obtained for symmetric games as a consequence.


Economic Theory Game Theory Symmetric Game 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Hart, S.: Symmetric solutions of some production economies. International Journal of Game Theory2, 1973, 53–62.Google Scholar
  2. -: Personal communication, 1978.Google Scholar
  3. Kalisch, G.K.: Generalized quota solutions of n-person games. Annals of Mathematics Studies40, 1959, 163–177.Google Scholar
  4. Muto, S.: Stable sets for symmetric, n-person, cooperative games. Technical Report No. 387, School of Operations Research and Industrial Engineering, Cornell University, Ithaca, NY, 1978.Google Scholar
  5. Shapley, L.S.: Quota solutions of n-person games, Annals of Mathematics Studies28, 1953, 343–359.Google Scholar

Copyright information

© Physica-Verlag 1979

Authors and Affiliations

  • S. Muto
    • 1
  1. 1.Department of Information SciencesTokyo Institute of TechnoiogyTokyoJapan

Personalised recommendations